# SDR UPS98825732

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, LOWER FWD CARGO COMPARTMENT STA 300  BATH TUB FITTING CORRODED  LONGERON 36 TO LONGERON 35 RIGHT.  REMOVED FITTING REPLACED WITH NEW FITTING IAW DC8 SRM 51 1 20D.
